# SDR ABXA20140609212

- Difficulty date: June 12, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300178
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT WS 745 NR 10 SLAT INBD AUX TRACK AREA.  REMOVED DAMAGED NOSE BEAM, FABRICATED NEW BEAM FROM 7075-T6 .050 INCHES PO 0048004.  INSTALLED NEW BEAM IAW DWG 114T2300-178 & SRM 51-40-02.  APPLIED TOP COAT IAW AMM 51-21-02.  CORRODED L2, PN 114T2300-178, PART NAME NOSE BEAM, SN NSN, STR & WS LOC RT WING LES 737.  ACFT WAS GNDED.
